# SDR DL757001100

- Difficulty date: June 6, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 43,103 hours, 21,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31311
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE CROWN SKIN BETWEEN FS 514 & 520 WAS DAMAGED IN TWO SPOTS BY LIGHTNING.  THE DAMAGE WAS REMOVED WITH A 3.5 X 2.9 CUTOUT AND A 1.1 X 1.9 CUTOUT.  BOTH CUTOUTS WERE  REPAIRED WITH A SINGLE EXTERNAL ALUMINUM DOUBLER INSTALLED  PER ER/A 377377-14, REV A.
